# SDR GLBA20090224F

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CHAFE WAS FOUND ON THE BELLYSKIN AT APPROX FS 224.0 BETWEEN STRINGER 15L & 16L. ONE OF THEM WAS 2.9 INCHES IN LENGTH AND THE OTHER WAS 2.4 INCHES IN LENGTH RUNNING PARALLEL TO EACH OTHER.  MAINTENANCE REPAIRED THE BELLY SKIN AT FS 224.0 BETWEEN STRINGER 15L & 16L IAW EO 09UE201-07.  REPAIR APPROXIMATELY 5.625 X 3.375 OUT OF 2024 T3 .032, MS20470AD4 RIVETS. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
